EconPapers    
Economics at your fingertips  
 

Nonlinear error correction based cointegration test in panel data

Tolga Omay, Furkan Emirmahmutoglu and Zulal S. Denaux

Economics Letters, 2017, vol. 157, issue C, 1-4

Abstract: We propose a nonlinear error correction-based cointegration test in a panel data setting and provide their small sample properties.

Keywords: Nonlinear error correction model; Sieve bootstrap; Modified Wald test; Cross section dependency (search for similar items in EconPapers)
JEL-codes: C12 C15 C2 C4 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517301957
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:157:y:2017:i:c:p:1-4

DOI: 10.1016/j.econlet.2017.05.017

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:157:y:2017:i:c:p:1-4